# SDR F3LA2023101700190

- Difficulty date: October 14, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N704FR
- Make and model: Airbus A321-211
- Aircraft serial: 06845
- Aircraft time: 26,153 hours, 11,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 262297
- Condition: Discharged
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFERENCE LP 294881. AIRCRAFT WAS IN FOR SERVICE CHECK. FOUND (14WL) ESPU BATTERY INOP DURING OPERATIONAL TEST OF EMERGENCY LIGHTS.   REMOVED AND REPLACED EPSU BATTERY (14WL). PERFORMED OPS CHECK OF THE EMERGENCY LIGHTS. OPS CHECKS GOOD. A/C OK TO CONTINUE . IN REF TO AMM 33-51-38-000-002-A/END/
